# SDR SWIA201541066

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 16,313 hours, 13,978 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Condition: Faulty
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HIGH OIL TEMP AFTER TAKEOFF AND TEMP CONTINUED TO CLIMB DURING CRUISE.  DECLARED EMERGENCY AND RETURNED TO FIELD.  REPLACED FAULTY OIL TEMP PROBE.  ALL CHECKED GOOD.
